# SDR AALA2009050100002

- Difficulty date: May 1, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 32,797 hours, 11,117 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA    CREW REPORTED SMOKE IN CABIN. EMERGENCY DECLARED RETURNED MIA WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. FOUND FIRST CLASS OVENS WITH SPILLED GREASE. CLEANED DEBRIS FROM BOTH OVENS.   SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
